# SDR C2XA04TY049

- Difficulty date: March 12, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 7,217 hours, 7,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION A GOUGE WAS FOUND AT FR 15, STR 16L.  MAINT REPAIRED CENTER FUSELAGE 1 AT LT FLOOR CROSSBEAM.  ALODINED, PRIMED AND PAINTED IAW IC 2004-145/0816 AND CPM 51-21-04;05;06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
